?

Log in

No account? Create an account

Previous Entry | Next Entry

uggg

 I seem to be depressed.  Maybe not full on clinical depression or anything - but angry/balling my eyes out depressed.  I've been feeling kinda wierd all week - I think it's the new antibiotic and the new steroid.  

I worte 600 words and then deleted them - then I wrote 600 new words then deleted them then worte some more.  It's comming out more ansty then I wanted.  I'm still about 500 words ahead of my goal for this week.  I should be happy about that but... well I'm not. 

I need to get up half an hour ealry because I have to nebulize in the morning... no excersise - becasue that time is all taken up by the nebulzer...

Comments

( 11 comments — Leave a comment )
mrs_beefcake
Jan. 7th, 2008 02:43 pm (UTC)
PMS maybe? Check with your pharmasist to see if depression is a side affect of your meds... *hugs* I hope you perk up soon.
bodgei
Jan. 8th, 2008 01:18 am (UTC)
it's not PMS - its a fairly regular. I have a cyclic personality, right now I'ma bit down, next month I'll be up (well it's not exactly that regular) also steroids do effect mood (come to that like three of my meds have mood altering effects)
mrs_beefcake
Jan. 8th, 2008 01:26 pm (UTC)
Oy... :(
bodgei
Jan. 9th, 2008 12:26 pm (UTC)
yeah it's not too good, but it's better then surgery
mrs_beefcake
Jan. 9th, 2008 01:16 pm (UTC)
Very true!!
bodgei
Jan. 10th, 2008 01:34 am (UTC)
I really don't want surgery...
mrs_beefcake
Jan. 10th, 2008 01:19 pm (UTC)
I don't think anyone does.
bodgei
Jan. 11th, 2008 12:33 am (UTC)
yeah - but I'm sure some people do...
mrs_beefcake
Jan. 11th, 2008 01:07 pm (UTC)
True.. there are all kinds right?
bodgei
Jan. 12th, 2008 12:32 am (UTC)
It totaly takes all kinds
mrs_beefcake
Jan. 12th, 2008 02:39 pm (UTC)
It does indeed.
( 11 comments — Leave a comment )